Please use this identifier to cite or link to this item:
Type: Journal article
Title: Large Lipoma of the cheek: A case Report
Author: Okabe, K.
Sakashita, H.
Miyata, M.
Miyamoto, H.
Saito, K.
Tsuji, M.
Kurumaya, H.
Miyata, T.
Citation: Japanese Journal Oral Diagnosis/ Oral Medicine. 10(2):446-450
Issue Date: 1997
School/Discipline: School of Dentistry
Appears in Collections:Dentistry publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.